# SDR CALA2017090103011

- Difficulty date: September 1, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N75432
- Make and model: Boeing 737924ER
- Aircraft serial: 32835
- Aircraft time: 28,738 hours, 9,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS ON LEFT OVERHEAD STOW BINS ROWS 23, AND 26 ARE INOP. REMOVED AND REPLACED THE BATTERY PACK IN POWER SUPPLY M2627.  IAW AMM 33-51-06-960-805.  LEFT OVERHEAD STOW BIN EEL LIGHTS CHECK OK.
